Nhảy đến nội dung

Impulsive hybrid interval-valued Functional integro-differential equations

Authors: 

Truong Vinh An, Ngo Van Hoa*, Nguyen Anh Tuan

Source title: 
Journal of Intelligent & Fuzzy Systems, 32(1): 529-541, 2017 (ISI)
Academic year of acceptance: 
2017-2018
Abstract: 

In this paper, we study the global existence and uniqueness results for interval-valued functional integro-differential equations and impulsive hybrid interval-valued functional integro-differential equations under generalized Hukuhara derivative. Some examples are given to illustrate these results.